Approximation of Fixed Point of Multivalued MeanNonexpansive Mappings in CAT(0) spaces

Authors

  • Mujahid Abbas Department of Mathematics, Government College University, Katchery Road 54000, Lahore Pakistan.
  • Khushdil Ahmad Department of Mathematics, Government College University, Katchery Road 54000, Lahore Pakistan.
  • Khurram Shabbir Department of Mathematics, Government College University, Katchery Road 54000, Lahore Pakistan.

Keywords:

Multivalued mean nonexpansive mapping, F-Iteration, CAT(0) Space

Abstract

The aim of this paper is to present the convergence results to approximate the fixed points of multivalued mean nonexpansive mappings in CAT(0) spaces. Strong and ∆-convergence results are established for these mappings using F-iterative scheme. Moreover, a numerical example is given to show the convergence behavior of the iterative scheme for multivalued mean nonexpansive mappings. The results which we derived are generalization of many results existing in literature.

Downloads

Download data is not yet available.

Downloads

Published

2023-12-31

How to Cite

Approximation of Fixed Point of Multivalued MeanNonexpansive Mappings in CAT(0) spaces. (2023). Journal of Prime Research in Mathematics, 19(2), 1–16. https://jprm.sms.edu.pk/index.php/jprm/article/view/212